Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    6
  • views
    2156

Week 8

JamieM101

531 views

Hello

So ive been on 60mg a day (im 82kg) and already feeling the effects. On the acne side I seemed to breakout again but now things seem to be calming down. ive got about 1-2 active spots on my face and a pile of red marks which will obviously take a while to fade.

The side effects have got quite bad. My eyes seems to be one of the main problems. They are so unbelievably dry all the time i cant even walk without my eyes starting to water and they are always red and bloodshot. Also ive noticed more joint pain which ive never had yet. More my hips if I lean on one leg more than the other and then shift my weight back the pain in my hip can be quite bad.

This is big blow as I love sport and working out and might now need to look at being less active for a while. So yeh been trying to find an eye drop product that helps but no luck as all so far.

Half the marks ive got are from the breakout from the accutane and im really playing on my mind if this is really worth it. Ohwell paying for it now so gotta carry on.

Will keep posting. Cheers



2 Comments


I am 60mg too but only on week 5! Yeah I sometimes feel joint pain if I'm in the wrong position during a workout. Dry eyes when I walk down the hall way as well.

Share this comment


Link to comment

Yeh same its nothing to much yet to stop any activity. And yeh walking around just looks like im crying :P but gunna try some eye drops so will keep you posted. Do you take or know whether its okay to be taking protein supplements after working out?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×